# SDR ASAA2022080839414

- Difficulty date: August 8, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62683
- Aircraft time: 19,085 hours, 6,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTS ARE INOP. GROUNDED - YES. REPLACED ALL (QUANTITY 13) EMERGENCY LIGHT BATTERY PACKS AND OPS TESTED GOOD IAW B737-900 AMM 33-51-06-960-805.
